# SDR 2003F00101

- Difficulty date: January 17, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N59815
- Make and model: Piper PA-31-325
- Aircraft serial: 317612041
- Aircraft time: 7,419 hours
- Engine: Lyc TIO540F2BD
- Engine time: 5,880 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Line
- Part number: LW127996S100
- Condition: Leaking
- Location: Turbocharger Oil
- Part time: 822 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DEVELOPED OIL LEAK FROM LT ENGINE DURING RETURN FLIGHT.  OIL TEMP WAS HOLDING, BUT OIL PRESSURE HAD STARTED TO DECAY.  PILOT SHUT ENGINE DOWN AND FEATHERED AS A PRECAUTIONARY MEASURE.  FOUND PIN HOLE IN TURBOCHARGER OIL SUPPLY LINE AND REPLACED WITH NEW ON 1/21/03.  REMOVED OIL FILTER AND CHECKED FOR METAL CONTAMINATION, NONE FOUND.
